advertisement
Question
Posted by: BLUE | 2007/07/13

Addiction

Cs I was addicted to slimming drugs for many years, actually about 10. I finally went off them about 18 months ago and have been suffering from terrible depression. My psychiatrist doesn't think that this addiction has affected my brain at all but I really feel that it has. I've been on anti depressants but have now been off them for a month. Do you think that my addiction could have caused damage?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Gosh, that must have been an awfully complex set of addicitions / dependencies to manage. I'm amazed you could have found any doctors dim enough to prescribe any of those drugs, unless you are referring to over-the-counter slimming remedies. Generally such dependencies don't cause brain damage. And don't get hung up on the IDEA that it might have done so --- if there are any specific symptoms which are worrying you in this regard, discuss these with your psychiatrist, as they probably have other explanations

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: kasandra | 2007/07/13

Just remember that when u stop anti dep pills one also feel a bit funny and down so dont be to hard on yourself

Reply to kasandra
Posted by: Blue | 2007/07/13

Thanks CS, they were over the counter slimming drugs.
Thanks Kasandra, I will habe a few vit shots, sounds like a great idea.

Reply to Blue
Posted by: kasandra | 2007/07/13

ahoy blue i know the feeling give it time your body and brain must get back to normal again, my brain felt fried, I found that vitb6 and vitb12 really helps esp with depression get injection or tablets, my body was really damaged

Reply to kasandra

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement